# SDR AMWA112

- Difficulty date: January 2, 2004
- Submitted: January 29, 2004
- Operation: Air carrier
- Aircraft: N138ZV
- Make and model: Beech 1900D
- Aircraft serial: UE138
- Aircraft time: 16,080 hours, 27,645 cycles
- System (JASC): 7130 · Engine Fireseals
- Part: Seal
- Part number: 11891002219
- Part serial: UE138
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION RT ENGINE FIRE SEAL WAS FOUND TO BE CRACKED ON THE O/B CENTER WEB, IN CENTER AREA OF WEB APPROX 3.5 INCHES LONG.  REPAIRED BY REPLACING WEB ASSY ACCORDANCE WITH SRM.
